Irregular bleeding after taking escapelle twice in one month
I took escapelle pill twice this month first I missed my April period and then got it early this may and then after taking escapelle after some days I got my period again and dark red and then after some days I took another pill and now I am bleeding but the blood is dark red and I am have light cramps. It is a side effect of escapelle or pregnancy
Hello and good afternoon. Thank you for your inquiries.
First and foremost, we truly understand your concerns regarding the pills you took and you suffered from irregular bleeding.
Some women do have side effects after taking emergency contraceptive pills such as irregular nausea, headache , breast tenderness , stomach pain , diarrhoea, feeling dizzy or feeling tired. These symptoms are usually mild and will disappear in a short time.
Get through that time of the month comfortably without leak
We suggest you to meet your nearest doctor if this problem persists or worsens.
For more information, you may click on this link (DoctorOnCall) to speak with our doctors online to receive better consultation regarding your current problem. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.